# SDR R61A2023110200597

- Difficulty date: October 8, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 32,244 hours, 23,620 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME 84 RH SIDE BETWEEN RH FLOOR SILL AND RH INBD SEAT TRACK CORROSION AND TOOLING MARKS AS MARKED. REMOVED AND REPLACED CROSSBEAM AT FR 84. REF EMB SRM 51-40-08.
